It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-21-2010, 03:32 PM   #1
Newbie
(female)
 
Join Date: Jul 2010
Posts: 1
watanake HB User
Question abilify and weight gain

I am just starting taking abilify and I am worried about weight gain. My doctor said it is a side affect but that I am on such a low dose that don't have to worry about it. what is your thoughts on this? I take 2mg a day.

Last edited by watanake; 07-21-2010 at 03:33 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Abilify (Aripiprazole) greekpig Schizophrenia 20 06-02-2010 02:31 PM
abilify and weight gain? spinnlau Bipolar Disorder 11 12-08-2009 10:09 AM
Does Anyone Know of Another Dopamine-Serotonin System Stabilizer Besides Abilify? salty Depression 9 07-19-2009 06:25 PM
Weight gain and abilify?! strattera!? Llama Bipolar Disorder 1 01-21-2008 07:36 AM
Abilify: Good? Bad? Llama Bipolar Disorder 29 01-08-2007 10:46 PM

Tags
abilify, med side effects, weight gain



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!